Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the enumeration of the roots of the hypergeometric series between zero and one


Author: M. B. Porter
Journal: Bull. Amer. Math. Soc. 6 (1900), 280-282
DOI: https://doi.org/10.1090/S0002-9904-1900-00715-4
MathSciNet review: 1557712
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1900-00715-4

American Mathematical Society